Uniqueness of regular and singular equilibria for spherically symmetric problems of nonlinear elasticity

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)97-136
Number of pages40
JournalArchive for Rational Mechanics and Analysis
Volume96
Issue number2
DOIs
Publication statusPublished - Jun 1986

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

@article{119d184d9105422687d634f3313d94d1,
title = "Uniqueness of regular and singular equilibria for spherically symmetric problems of nonlinear elasticity",
author = "Jeyabal Sivaloganathan",
year = "1986",
month = "6",
doi = "10.1007/BF00251407",
language = "English",
volume = "96",
pages = "97--136",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Uniqueness of regular and singular equilibria for spherically symmetric problems of nonlinear elasticity

AU - Sivaloganathan, Jeyabal

PY - 1986/6

Y1 - 1986/6

UR - http://www.scopus.com/inward/record.url?scp=0022876228&partnerID=8YFLogxK

U2 - 10.1007/BF00251407

DO - 10.1007/BF00251407

M3 - Article

VL - 96

SP - 97

EP - 136

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 2

ER -